Repositorio de producción científica de la Universidad de Sevilla

Nonlinear Hammerstein equations and functions of bounded Riesz-Medvedev variation

Opened Access Nonlinear Hammerstein equations and functions of bounded Riesz-Medvedev variation

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Appell, Jürgen
Domínguez Benavides, Tomás
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2016-03
Publicado en: Topological Methods in Nonlinear Analysis, 47 (1), 319-332.
Tipo de documento: Artículo
Resumen: In this paper we study the solvability of a nonlinear Hammerstein type integral equation in the space of functions of bounded Riesz– Medvedev variation. To this end, we derive a compactness criterion and apply Schauder’s fixed point theorem to a suitable operator whose fixed points coincide with the solutions of the integral equation.
Cita: Appell, J. y Domínguez Benavides, T. (2016). Nonlinear Hammerstein equations and functions of bounded Riesz-Medvedev variation. Topological Methods in Nonlinear Analysis, 47 (1), 319-332.
Tamaño: 323.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41802

DOI: http://dx.doi.org/10.12775/TMNA.2016.008

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones